... to nuclear medicine again because something is growing in my left side neck, the nuclear med said stop thyroid medicine two weeks before the test, but I jnow I can't stop taking my med, i try to contact my endocrinology but is being imposible to talk with her, so what can happen if I really stop taking? my email is firstname.lastname@example.org, my med is synthroid 100 mcg
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just had my thyroid removed due to cancer. My doctor has prescribed Synthroid. I had gained about?
Posted 12 Nov 2009 • 1 answer
Posted 19 Nov 2012 • 1 answer
Posted 22 Apr 2016 • 5 answers
Posted 1 Dec 2016 • 1 answer
Hypothyroidism - After Thyroid Removal - I had thyroid removed in 2009 due to cancer. I have been on
Posted 12 Jan 2018 • 1 answer